MathSciNet Relay Station
MathSciNet bibliographic data
MR318073 10G05
Mordell, L. J. On the exponential sum $\sum \sb{x=1}\sp{X}$ ${\rm exp}\ (2\pi i(ax+bg\sp{x})/p)$. Mathematika 19 (1972), 84–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement